# SDR UIEA2019051704222

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,358 hours, 18,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 22869
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMERG EXIT LIGHT INOP.( R/R EMERGENCY LIGHT BATTERY PWR SUPPLY IAW AMM 33-51-07. OPS TEST GOOD IAW AMM 33-61-07. )
